Self-medication causes digestive bleeding and gastritis

The self-medication of anti-inflammatories severely injures the stomach, causing acute pain and digestive hemorrhages.

The consumption of non-steroidal anti-inflammatories without medical pre-registration, in patients with stomach problems generates digestive bleeding and gastritis.

The self-medication creates an adverse reaction, because it hurts more severely the stomach, causing acute pain and in some cases digestive hemorrhages.

That although anti-inflammatories such as aspirin, diclofenac, ibuprofen and naproxen are prescribed for joint problems, because of their chemical composition they irritate the gastrointestinal tract.

The people who self-medicate, rarely do so at the right time and with the correct doses, which leads to the complication of the disease and a slower recovery of the patient.

Older adults are more likely to self-medicate, because when prescribed with the aforementioned anti-inflammatories for joint pain, they think that they will mitigate any type of pain.

Although this adverse reaction disappears, as soon as the irritant is no longer consumed, in this case, the medication, due to the patient’s recidivism, will eventually trigger more serious problems such as the appearance of gastric ulcers, for which the expert advised to avoid totally self-medication

With respect to the elderly, it recommends including them in the family integration for a better care not only in the intake of medicines, but also of their hygiene and feeding, to avoid the appearance of any type of disease.